标题:On averages of Fourier coefficients of Maass cusp forms
作者:Lu, Guangshi
作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Lu, GS
通讯作者地址:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:ARCHIV DER MATHEMATIK
出版年:2013
卷:100
期:3
页码:255-265
DOI:10.1007/s00013-013-0494-3
关键词:Fourier coefficients; Maass cusp form; Symmetric power L-function
摘要:Let phi be a primitive Maass cusp form and t (phi) (n) be its nth Fourier coefficient at the cusp infinity. In this short note, we are interested in the estimation of the sums and Sigma(n <= x) t(phi)(n) and Sigma(n <= x) t(phi)(n(2)). We are able to improve the previous results by showing that for any epsilon > 0 Sigma t(phi)(n) <
收录类别:SCOPUS;SCIE
WOS核心被引频次:9
Scopus被引频次:8
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84875064297&doi=10.1007%2fs00013-013-0494-3&partnerID=40&md5=fa58cdc65170df5ca7c41c92fc544118
TOP